# SDR AMTA200500458

- Difficulty date: May 19, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N161AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1219
- Engine: Rroyce RB211524B4
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH LIGHTS 2-6 HJK, INOPERATIVE.  REPLACED FWD GALLEY EGRESS STRIP AND RECONNECTED CONNECTOR AT ROW 2, EGRESS.  OPS CHECKS GOOD.  (K)
